Study Shows Risk of Blood Clots

Bayer HealthCare Pharmaceuticals worked with the FDA to update the prescribing Information for YAZ after the interim results of a safety study revealed that a woman’s risk of developing blood clots is greatest during the first six months of taking a birth control prescription. “This risk is greatest when first starting the Pill and when restarting the same or a different Pill after a four week or greater break.” (PR Newswire.com)

The information comes from the ongoing, “Long-Term Active Surveillance Study for Oral Contraceptives,” an international study that collects data, and performs follow up on women taking birth control.

Many young women across the US have suffered blood clots of the leg and/or lungs after taking YAZ. Lawsuits against Bayer suggest that these dangerous side effects are more common and frequent with YAZ than with other birth control pills

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>